ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

On the covering structures of two classes of linear codes from perfect nonlinear functions

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : On the covering structures of two classes of linear codes from perfect nonlinear functions
นักวิจัย : Li, Chao , Ling, San , Qu, Longjiang
คำค้น : DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory.
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2552
อ้างอิง : Li, C., Ling, S., & Qu, L. (2009). On the Covering Structures of Two Classes of Linear Codes From Perfect Nonlinear Functions. IEEE Transactions on Information Theory, 55(1), 70-82. , 0018-9448 , http://hdl.handle.net/10220/9845 , http://dx.doi.org/10.1109/TIT.2008.2008145
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : IEEE transactions on information theory
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

In this paper, the weight distributions of two classes of linear codes based on all known explicit perfect nonlinear functions from Fqm to itself are determined using a unified approach. All the minimal codewords of these codes are characterized according to their weights, which suggests that their covering structures are determined. Finally, all the minimal access sets of the secret sharing schemes based on their dual codes are obtained.

บรรณานุกรม :
Li, Chao , Ling, San , Qu, Longjiang . (2552). On the covering structures of two classes of linear codes from perfect nonlinear functions.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Li, Chao , Ling, San , Qu, Longjiang . 2552. "On the covering structures of two classes of linear codes from perfect nonlinear functions".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Li, Chao , Ling, San , Qu, Longjiang . "On the covering structures of two classes of linear codes from perfect nonlinear functions."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2552. Print.
Li, Chao , Ling, San , Qu, Longjiang . On the covering structures of two classes of linear codes from perfect nonlinear functions. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2552.